# SDR AALA201902219007

- Difficulty date: February 19, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N12028
- Make and model: Airbus A319-115
- Aircraft serial: 6456
- Aircraft time: 11,996 hours, 5,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS TEST ON PS CHECK FAULTED EMERGENCY LIGHTS BATTERY PACK 10WL. MAINTENANCE REPLACED BATTERY PACK AT 10WL PER AMM 33-51-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
